Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Does family planning lead to 20 days of continuous bleeding ?

my period had been on for 20days now since i went for family planning .pls what can i do am 29yrs i ve 2 girls the bleeding is not like my regular period just little reddish.
Asked On : Mon, 14 Mar 2011
Answers:  2 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
What are you using for family planning?is it an IUD? If it is so then initially slight bleeding for 15-20 days is common as it takes some time for IUD to adjust in our body. Then everything will become normal and you will have your regular periods.
Dr. Rakhi Tayal
Answered: Mon, 14 Mar 2011
I find this answer helpful
  User's Response
Welcome to Healthcare Magic Forum
What method of family planning are you using? Its common for irregular bleeding to occur after a hormonal pill use, or Intra uterine device etc. It may take some time (few weeks-months) for the body to adjust. If the symptoms dont go away in some time or worsen, you can talk to your gynaecologist to check/change.
Answered: Mon, 14 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor